# SDR DXTA200400410

- Difficulty date: September 29, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 5,397 hours, 3,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, STRONG SMOKE ODOR DETECTED AFTER REDUCING POWER, UNABLE TO DETERMINE CAUSE OR ISOLATE SOURCE.  AFTER 3-4 MINUTES THE ODOR WENT AWAY.  CHECKED NR 1 AND NR 2 ENGINE OIL LEVELS AND BOTH ACM OIL LEVELS, ALL LEVELS AT FULL.  RAN BOTH ACM’S WITH APU AND BLEED AIR AND ENGINE BLEED AIR, NO ODORS NOTED, UNABLE TO DUPLICATE DISCREPANCY ON GROUND, MAINTENANCE PERFORMED IAW STANDARD PRACTICES.
